Homeopathy and Health Forum
daughter vomitingI have recently started using homeopathics and my 7 month old daughter has a cold which I began using pulsitlla nigricans for after I used the Remedy Finder to figure out what to get for her. She has taken the tablets since yesterday (Nov 9) afternoon. She threw up yesterday afternoon right after the first dose. Then this evening she threw up a watery yellowish substance about a minute after taking the tablets. And then a couple of hours later I gave her another couple of tablets and she threw up her entire dinner almost immediately. Is it possible that she is allergic to it? Or coincidence and she just has a bug along with the cold. I thought I had read somewhere that sometimes if you have the wrong remedy, it gives the person symptoms of the remedy, which I don't know if pulsitilla includes vomiting.
lmhoopes on 2004-11-11
This thread continues beneath the following ad.
She is not allergic, but I would stop the remedy because of her age and vomiting is not good for her. Too much danger of dehydration. Get liquid into her.
You did not say if there is a fever. Why do you think it is a cold? What are symptoms??
Even tho H. is not dangerous for infants, I would be more cautious with choosing remedies. If she has green mucus may be why puls was chosen, but with the vomiting I would change.
As you just posted, I will wait awhile before closing down for the night. Sabra, Homeopopathic practioner for 40 years.
sabra on 2004-11-11I think she has a cold (or allergies) due to her coughing, sneezing, runny nose and teary eyes. She had a temperature of 98.3 under the arm this afternoon, so not really a fever. Once when she threw up, it seemed to be because she was coughing hard. But the last time, she was not coughing or anything. She was just in my arms. I guess it may be helpful to know that I also have had a reaction to an antibiotic with sulfa in it and she nurses still. I don't know if she is reacting second hand to sulfa or not. Thanks for getting back with me. Linda
lmhoopes on 2004-11-11This thread continues beneath the following ad.yes---breast milk carries nutrients as well as toxins to child---if started after sulfa usage then good possibility this is cause...you will find that child need same remedy youdo--and is recommende in cases of nursing that remedy be only given to mother...child receive effect through milk..-
John Stanton on 2004-11-11
John Stanton on 2004-11-11I had a urinary tract infection which I was tested for again yesterday and it is now gone but I still have some blood in my urine. The symptoms of the reaction are a rash all over my body that itches and stings. I am taking sulphur for it and it helps the itching. I also have an ulcerative kind of scab on my hand that I think may have been related to the allergic reaction. It is healing up now.
lmhoopes on 2004-11-11This thread continues beneath the following ad.when exactly (date) child start with allergy/cold like symptoms?
when exactly (date) you start antibiotics?
when exactly (date) strat using sulphur? how many doses?what potency?
John Stanton on 2004-11-11
NEVER LET ANY DR (?) GIVE YOU SULFA. It is an antibiotic that should be removed from the market! He should have known it would affect a nursing baby.
When you can get to a health store, get some NUX VOMICA 200X (OR NEAR). Actually I have never found potencies as impt as others feel.
Give one dose if she vomits. It is not for vomiting as one would think, but used in cases like this when the sulfa is not good for her.
A good remedy for her may be HEPAR SULPH. one to three doses, but if better, always stop. With Homeopathy give as little as poss and stop when better. If she has developed diarrhea, choose CARBO VEG.
Are good remedies to have on hand for first remedies for your home. Please keep us posted. Sabra
sabra on 2004-11-11Exact date of allergy/cold symptoms - I think Nov 5 or 6.
Date I started antibiotics 10/31
I have been using sulphur off and on for a few weeks because I have allergy symptoms often related to food and that was what the Remedy Finder said to use. It is 6X. I started using it more regularly for the rash on Nov 8.
I am going to log out now because it is 1:00 AM here. But I thank you for your help and will look for a response tomorrow.
lmhoopes on 2004-11-11One more question for Sabra or John, how long can I expect for the sulfa to leave my system?
I will log out now and check back in tomorrow.
lmhoopes on 2004-11-11This thread continues beneath the following ad.please explain thoroughly the reaction(s) you had from the antibiotic usage...
when exactly (date) did you discontinue usage?
what was first symptom to appear with daughter? 2nd? please describe the order in which allergy/cold like symptoms appeared before giving pulsatilla?
please describe thoroughly the allergic reaction to food you mentioned...
John Stanton on 2004-11-11
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.